Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Thyroid problem,high TSH,thyronorm

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions

After my 1st pregnancy i was attacked by thyroid with high TSH levels and I continued medication with different doses of thyronorm prescribed by endocrinologist. From 3 months to till date I stopped the medication. Yesterday I got the test results, TSH- 40.94, T3-1.02 and T4-5.9. Please suggest the dose i need to continue with?? 50mcg is ok
I am 33 yrs, height 156 cm and weight 68 Kg
Posted Tue, 24 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Rakhi Tayal 11 minutes later
Thanks for writing to us.

You have a highly raised TSH levels which needs treatment with Thyronorm.

The dose of thyronorm is given only under the direct care of physician so that he can check after giving a dose for any under or over activity of the gland.

The doses need titration and careful control with respect to the thyroid hormone levels in the body.

It is inappropriate to start taking any such drug with widespread effects on almost every organ of the body without getting yourself physically examined by a doctor.

Strict medical supervision is necessary.

I would recommend you to go for a follow up visit to your endocrinologist and he will be the best person to advise you the correct dosage.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor